What does it mean to be too high?

The doctor seems to think I have serotonin sickness. This is nothing new. According to the National Institute of Health, “Serotonin syndrome is a potentially life threatening drug reaction that causes the body to have too much serotonin, a chemical produced by nerve cells.” I take Zoloft and she seems to think that is it. It also might be Lithium Toxicity. (http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0003241/) So she’s cutting the Lithium a little.

Just for the record, overdoing it on these drugs is not fun. It doesn’t drive you mania, it drives you to serious flu-like symptoms. Basically you get driven up the wall and everything that was stable or good about your health is gone.

I hate this. I am a lab rat being experimented on by my psychiatrist and my husband. I feel miserable, and don’t want to eat anything. I have nausea, diarrhea, drowsiness, and a terrible memory. I can’t remember or concentrate on anything. I am lost. I also still don’t have a new client. That means I don’t have any income.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: